# SDR AWXA200200749

- Difficulty date: July 24, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 60,189 hours, 49,686 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545807
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK A 1/2" CRACK WAS FOUND AT FASTENER HOLE ON THE FORWARD GALLEY DOOR CUTOUT, FORWARD LOWER FRAME SECTION, INBOARD LOWER ATTACHMENT, BS 291.5. MAINTENANCE CUTOUT DAMAGED AREA OF FRAME AT FORWARD GALLEY DOOR CUTOUT, FORWARD LOWER FRAME SECTION, BS 291.5. FABRICATED 3 EACH REPAIR ANGLES, 2 EACH CHANNELS, AND A FILLER, AND INSTALLED REPAIR PARTS IAW B737-200 SRM 51-40-3, FIG 1.
